APA - Priručnik za publikovanje, Američko psihološko društvo
Atash, A. A., & Bellehaj, S. H. [2017]. General integral formulas involving Hubert hypergeometric functions of two variables. Mathematica Moravica, 21(2), 75-84.

CBE - Priručnik, Naučni stil i format, Savet urednika u biologiji
Atash AA, Bellehaj SH. General integral formulas involving Hubert hypergeometric functions of two variables. Mathematica Moravica 2017;21(2):75-84.

Chicago - Čikaški priručnik za stil
Atash A.A., i S. H. Bellehaj. 2017. General integral formulas involving Hubert hypergeometric functions of two variables. Mathematica Moravica 21, (2): 75-84.

Harvard - Harvardski priručnik za stil
Atash, A.A.& Bellehaj, S.H. 2017, "General integral formulas involving Hubert hypergeometric functions of two variables", Mathematica Moravica, vol. 21, no. 2, pp. 75-84.

Harvard-BS - Harvardski priručnik za stil – Britanski standard
ATASH, A.A. i BELLEHAJ, S.H., 2017. General integral formulas involving Hubert hypergeometric functions of two variables. Mathematica Moravica, 21(2), pp. 75-84.

MLA - Priručnik za pisce naučnih radova, Društvo za savremeni jezik
Atash, A.A., i S.H. Bellehaj. "General integral formulas involving Hubert hypergeometric functions of two variables." Mathematica Moravica 21.2 (2017): 75-84.

NLM - Vodič za autore, urednike i izdavače, Nacionalna medicinska biblioteka
Atash AA, Bellehaj SH. General integral formulas involving Hubert hypergeometric functions of two variables. Mathematica Moravica. 2017; 21(2):75-84.